# SDR USAA002138

- Difficulty date: December 14, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 4 PLACES 1 INCH EACH, BS 178, LBL 5.7 FROM WL 195 TO 215.  REMOVED DAMAGE PER EA 68663.  (M)
